# SDR CA060803001

- Difficulty date: June 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,509 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 852G10
- Condition: Peeling
- Location: Pax Door
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS LONG LINING WITH THE PILOT SIDE DOORS OFF, THE WEATHER STRIPPING PEELED OFF THE DOOR FRAME. THE LAST 3 INCHES CAUGHT ON THE POCKET DOOR STOP. THE PILOT SLOWED DOWN AND LANDED TO REMOVE THE REST OF THE DOOR SEAL. THE DOOR SEAL IS 4 METERS LONG,AND ALTERNATE P/N 704A39821031.  (TC NR 20060803001)
